# SDR SWAA090179

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 49,610 hours, 41,741 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: 2415
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC2 CHECK, FOUND LT WING INBOARD FORE FLAP LOWER SKIN DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
